"You need to consult a psychiatrist, not us. As far as I know, suboxone is an addictive drug, and stopping abruptly as you did sent you into withdrawal most likely. Not a good idea to do when you were suffering from an anxiety attack. ..."
"You stopped way too quickly. The slowest recommended taper off one of these meds is 6 weeks, and for a particular individual that can be way too fast. We differ in how we're affected by stopping these meds, some have no problems at all..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.